BROWSE

Related Scientist

CGP's photo.

CGP
기하학 수리물리 연구단
more info

ITEM VIEW & DOWNLOAD

Lie Groupoids, Deformation of Unstable Curves, and Construction of Equivariant Kuranishi Charts

DC Field Value Language
dc.contributor.authorKenji Fukaya-
dc.date.accessioned2021-12-23T04:30:00Z-
dc.date.available2021-12-23T04:30:00Z-
dc.date.created2021-11-01-
dc.date.issued2021-
dc.identifier.issn0034-5318-
dc.identifier.urihttps://pr.ibs.re.kr/handle/8788114/10925-
dc.description.abstractIn this paper we give the detailed construction of a G-equivariant Kuranishi chart of moduli spaces of pseudo-holomorphic curves to a symplectic manifold with G-action, for an arbitrary compact Lie group G. The proof is based on the deformation theory of unstable marked curves using the language of Lie groupoids (which is not necessarily etale) and the Riemannian center of mass technique. This proof is actually similar to Fukaya and Ono (Arnold conjecture and Gromov-Witten invariant, Topology 38 (1999), 933-1048, Sects. 13 and 15), except that the usage of the language of Lie groupoids makes the argument more transparent.-
dc.language영어-
dc.publisherKYOTO UNIV, PUBLICATIONS RESEARCH INST MATHEMATICAL SCIENCES-
dc.titleLie Groupoids, Deformation of Unstable Curves, and Construction of Equivariant Kuranishi Charts-
dc.typeArticle-
dc.type.rimsART-
dc.identifier.wosid000707103800013-
dc.identifier.scopusid2-s2.0-85117179308-
dc.identifier.rimsid76624-
dc.contributor.affiliatedAuthorKenji Fukaya-
dc.identifier.doi10.4171/PRIMS/57-3-13-
dc.identifier.bibliographicCitationPUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES, v.57, no.3-4, pp.1109 - 1225-
dc.relation.isPartOfPUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES-
dc.citation.titlePUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES-
dc.citation.volume57-
dc.citation.number3-4-
dc.citation.startPage1109-
dc.citation.endPage1225-
dc.type.docTypeArticle-
dc.description.journalClass1-
dc.description.journalClass1-
dc.description.isOpenAccessN-
dc.description.journalRegisteredClassscie-
dc.description.journalRegisteredClassscopus-
dc.relation.journalResearchAreaMathematics-
dc.relation.journalWebOfScienceCategoryMathematics-
dc.subject.keywordPlusFLOER-
dc.subject.keywordPlusCONJECTURE-
dc.subject.keywordPlusINVARIANTS-
dc.subject.keywordAuthorpseudo-holomorphic curve-
dc.subject.keywordAuthorGromov-Witten invariant-
dc.subject.keywordAuthorKuranishi structure-
dc.subject.keywordAuthorLie groupoid-
dc.subject.keywordAuthorunstable curve-
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse